Copy For Citation
Indian Journal of Pure and Applied Mathematics, vol.53, no.4, pp.1083-1089, 2022 (SCI-Expanded)
Article / Article
Indian Journal of Pure and Applied Mathematics
Science Citation Index Expanded (SCI-EXPANDED), Scopus, INSPEC, zbMATH
absolute matrix summability, Fourier series, summability factors, infinite series, RIESZ-SUMMABILITY, LOCAL PROPERTIES
Kayseri University Affiliated:
© 2022, The Indian National Science Academy.In this paper, two general theorems on absolute matrix summability of infinite series and Fourier series are obtained. Also, two known theorems dealing with | N¯ , pn| k summability of infinite series and Fourier series are deduced.